The Danger Of Giving Excessive Medicine To Children?

Illustration of The Danger Of Giving Excessive Medicine To Children?
Illustration: The Danger Of Giving Excessive Medicine To Children? cdc.gov

Good afternoon, I want to ask you yesterday, I took too much medicine, but he didn’t take much.

1 Answer:

Hello. Thank you for the question submitted to HealthReplies.com. We can understand the concern you feel.


How old is your child? What medicine do you mean?


Each drug has its own pharmacological characteristics so that there are drugs that have a good level of safety even if consumed in an amount that slightly exceeds the recommended dosage range, but there are also drugs that are very risky to cause physiological disorders when used in doses that are only slightly above the dose range recommended.


We recommend that your child be examined directly by a doctor or pediatrician. Do not delay going to the doctor if the child is found symptoms / signs such as a faster heartbeat, nausea, vomiting, increasingly weak body, rashes appear on the skin, shortness of breath, swelling of the eyelids or feet, to a decrease in consciousness.


As a recommendation, it is recommended that parents store medicines well in places that are out of reach of children and always supervise children when given drugs. Use over-the-counter medicines according to the rules of use listed on the drug packaging, and use drugs as prescribed by the doctor if the medicine is given based on a doctor's prescription. Thus information from us. Hopefully always healthy. May be useful.

: by

Related Question

Fever And Night Sweats While On TB Treatment?

Fever And Night Sweats While On TB Treatment?

(11 months ago)

Good evening doctor, I am undergoing pulmonary tuberculosis treatment for almost 1 month. But lately my body is a little hot, I also sweat the night again even though I had not. Is... Read more

Ultrasound Examination Results?

Ultrasound Examination Results?

(8 months ago)

Last week I did a 4D ultrasound and the doctor said that the brain blood vessels were lower than the cord blood vessels. I don’t know what that means. My pregnancy age is now... Read more

How To Deal With Headaches And Hearing Loss?

How To Deal With Headaches And Hearing Loss?

(12 months ago)

Dear doctor, I just have to do the mvd surgery for TN right. The operation failed because when it was drilling the head, the neurosurgeon crashed into a vein so that the blood flow... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *